# SDR FDEA201202020432

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 53,100 hours, 22,222 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, FUEL QTY INDICATION STATUS LIGHT, LEFT MAIN  FUEL QTY AND TOTAL FUEL INDICATIONS WERE BLANK ON  FUEL QTY INDICATOR TEMP/RT FUEL QTY AND CENTER FUEL  QTY STILL INDICATED NORMALLY.  DIVERTED, TRANSFERRED REMAINING LT MAIN TANK FUEL TO RT WING.  VERIFIED LT MAIN TANK EMPTY WITH FUEL STICKS.  PREPARING FOR KNOWN  QTY.
